Translator Disclaimer
December 2021 Heat operators on modular and quasimodular polynomials
Min Ho Lee
Funct. Approx. Comment. Math. 65(2): 255-271 (December 2021). DOI: 10.7169/facm/1978

Abstract

Jacobi-like forms generalize Jacobi forms, and heat operators on Jacobi forms can be extended to heat operators on Jacobi-like forms. Quasimodular forms correspond to quasimodular polynomials and modular polynomials, and they can be lifted to Jacobi-like forms. We obtain an explicit formula for a differential operator on the space of quasimodular polynomials which is compatible with a heat operators on the space of Jacobi-like forms. We also determine a linear map on the space of modular polynomials that is compatible with this differential operator.

Citation

Download Citation

Min Ho Lee. "Heat operators on modular and quasimodular polynomials." Funct. Approx. Comment. Math. 65 (2) 255 - 271, December 2021. https://doi.org/10.7169/facm/1978

Information

Published: December 2021
First available in Project Euclid: 13 October 2021

Digital Object Identifier: 10.7169/facm/1978

Subjects:
Primary: 11F11 , 11F50

Keywords: heat operators , Jacobi-like forms , modular forms , quasimodular forms

Rights: Copyright © 2021 Adam Mickiewicz University

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 2 • December 2021
Back to Top